MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - N; BED, PATIENT ROTATION, POWERED

STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - N; BED, PATIENT ROTATION, POWERED
Catalog Number 2971000000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an inservice at the account that a cpr back board was pulled from a code cart and it was identified that the backboard could be difficult to slide under the mattress.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.

Brand Name
ISOLIBRIUM SUPPORT SURFACE - N
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key7510499
Report Number0001831750-2018-00472
Device Sequence Number13812534
Product Code IKZ
UDI-Device Identifier07613327278392
UDI-Public07613327278392
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number2971000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1